# SDR DALA2024032603833

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N514DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11126
- Aircraft time: 5,405 hours, 1,295 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5014, DIRTY SOCK SMELL ON APPROACH. CORRECTIVE ACTION: C/W WORKCARD 7100-201B.FOUND ZERO EVIDENCE OF OIL WETTING-OPERATED ENGINE AT IDLE-VERIFIED PROPER OIL SERVICING-MCC NOTIFIED. REPLACED FAN SHAFT COVER PACKINGS ON BOTH ENGINES. NO LEAKS NOTED.W/C 0550-2002 IS C/W.AS PER MCC.REMOVED EXCESS OIL AND ADJUSTED QTY TO -1 ON BOTH ENGINES IAW A321 AMM 12-13-79. APU INLET WAS CHECKED, NO CONTAMINATION FOUND. PERFORMED DECONTAMINATION OF THE ECS IAW A321 AMM 21-00-00-615-803-A. REPLACED BOTH RECIRC FILTERS. (LP 5537997)
